# SDR DALA1254413740

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 33,923 hours, 16,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST EMERGENCY LIGHTS OPERATED BY BATTERY PACK M1695 FAILED.    REPLACED BATTERY PACK FOR M1695 IAW AMM 33-51-06. OPS CHECKED OK.
